Illinois Journal of Mathematics

Uniqueness of the maximal function in the ratio ergodic theorem

Roland Zweimüller

Full-text: Open access

Article information

Source
Illinois J. Math., Volume 48, Number 4 (2004), 1259-1265.

Dates
First available in Project Euclid: 13 November 2009

Permanent link to this document
https://projecteuclid.org/euclid.ijm/1258138510

Digital Object Identifier
doi:10.1215/ijm/1258138510

Mathematical Reviews number (MathSciNet)
MR2114156

Zentralblatt MATH identifier
1079.28009

Subjects
Primary: 28D05: Measure-preserving transformations
Secondary: 47A35: Ergodic theory [See also 28Dxx, 37Axx]

Citation

Zweimüller, Roland. Uniqueness of the maximal function in the ratio ergodic theorem. Illinois J. Math. 48 (2004), no. 4, 1259--1265. doi:10.1215/ijm/1258138510. https://projecteuclid.org/euclid.ijm/1258138510


Export citation